Aug 27, 2005
Can the side effects of HIV/Aids or its meds cause kinky/curly hair to appear relaxed or straightened and if so how or why?
| Response from Dr. Henry
HIV and some HIV drugs can have variable effects on hair though there is no well defined pattern except with certain drugs (like indinavir). Details about hair effects of HIV drugs are not commonly reported so it is not possible for me to comment on why hair may straighten out in the setting of treated HIV infection. If any readers have any references on the matter please post them! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Hiv Causes Change In Hair?
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Chest Cold After Giving A Bj Worried I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.